American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.0X) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 53 of 53 found      Go to page: 1 2

[31] I. Edward Block. Kernel functions and class $L\sp 2$ . Proc. Amer. Math. Soc. 4 (1953) 110-117. MR 0054849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] H. J. Reiter. On a certain class of ideals in the $L\sp 1$-algebra of a locally compact abelian group . Trans. Amer. Math. Soc. 75 (1953) 505-509. MR 0061766.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Victor L. Klee. Convex bodies and periodic homeomorphisms in Hilbert space . Trans. Amer. Math. Soc. 74 (1953) 10-43. MR 0054850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Marvin L. Stein. Sufficient conditions for the convergence of Newton's method in complex Banach spaces . Proc. Amer. Math. Soc. 3 (1952) 858-863. MR 0055575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] William Karush. Determination of the extreme values of the spectrum of a bounded self-adjoint operator . Proc. Amer. Math. Soc. 2 (1951) 980-989. MR 0045312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] B. O. Koopman. Exponential limiting products in Banach algebras . Trans. Amer. Math. Soc. 70 (1951) 256-276. MR 0055586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] J. Dieudonné. Natural homomorphisms in Banach spaces . Proc. Amer. Math. Soc. 1 (1950) 54-59. MR 0033973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] N. Aronszajn. Theory of reproducing kernels . Trans. Amer. Math. Soc. 68 (1950) 337-404. MR 0051437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] M. Kac. On distributions of certain Wiener functionals . Trans. Amer. Math. Soc. 65 (1949) 1-13. MR 0027960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] R. F. Arens and J. L. Kelley. Characterization of the space of continuous functions over a compact Hausdorff space . Trans. Amer. Math. Soc. 62 (1947) 499-508. MR 0022999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Robert C. James. Orthogonality and linear functionals in normed linear spaces . Trans. Amer. Math. Soc. 61 (1947) 265-292. MR 0021241.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] George W. Mackey. On convex topological linear spaces . Trans. Amer. Math. Soc. 60 (1946) 519-537. MR 0020214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] George W. Mackey. On infinite-dimensional linear spaces . Trans. Amer. Math. Soc. 57 (1945) 155-207. MR 0012204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Einar Hille. Remarks on ergodic theorems . Trans. Amer. Math. Soc. 57 (1945) 246-269. MR 0012212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Malcolm Smiley. An extension of metric distributive lattices with an application in general analysis . Trans. Amer. Math. Soc. 56 (1944) 435-447. MR 0011531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] C. E. Rickart. An abstract Radon-Nikodym theorem . Trans. Amer. Math. Soc. 56 (1944) 50-66. MR 0010781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Andrew Sobczyk. On the extension of linear transformations . Trans. Amer. Math. Soc. 55 (1944) 153-169. MR 0010264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Edgar R. Lorch. The theory of analytic functions in normed Abelian vector rings . Trans. Amer. Math. Soc. 54 (1943) 414-425. MR 0009090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Robert Schatten. On reflexive norms for the direct product of Banach spaces . Trans. Amer. Math. Soc. 54 (1943) 498-506. MR 0009086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Robert Schatten. On the direct product of Banach spaces . Trans. Amer. Math. Soc. 53 (1943) 195-217. MR 0007568.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] Edgar R. Lorch. The spectrum of linear transformations . Trans. Amer. Math. Soc. 52 (1942) 238-248. MR 0008121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] C. E. Rickart. Integration in a convex linear topological space . Trans. Amer. Math. Soc. 52 (1942) 498-521. MR 0007571.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Edgar R. Lorch. The integral representation of weakly almost-periodic transformations in reflexive vector spaces . Trans. Amer. Math. Soc. 49 (1941) 18-40. MR 0003465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 53 of 53 found      Go to page: 1 2